Document Type

Journal Article

Department/Unit

Department of Economics

Language

English

Abstract

Fishburn's convex stochastic dominance theorem is extended to cover arbitrary distributions. Third-order stochastic dominance, and situations for risk takers (averters) are discussed. A result on convex combinations of several continuous distributions is also generalized.

Keywords

Ascending stochastic dominance, Descending stochastic dominance, Convex stochastic dominance, Risk takers, Risk averters

Publication Date

1999

Source Publication Title

Economics Letters

Volume

62

Issue

3

Start Page

293

End Page

300

Publisher

Elsevier

Peer Reviewed

1

DOI

10.1016/S0165-1765(98)00231-6

Link to Publisher's Edition

http://dx.doi.org/10.1016/S0165-1765(98)00231-6

ISSN (print)

01651765

Included in

Economics Commons

Share

COinS